# SDR 2003UALA00190

- Difficulty date: February 18, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 15,794 hours, 5,938 cycles
- Engine: Iae V2522A5
- Engine time: 15,794 hours, 5,938 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fmu
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT NR 2 ENGINE SHUTDOWN DUE TO FMU ECAM WARNING.  FUEL METERING UNIT (FMU) REPLACED,
